# SDR SWAA2024040155783

- Difficulty date: February 24, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500G AT LEVEL STR26L FWD CARGO COMPARTMENT 2024-145864<[01] REPLACED ANGLE-CLIP LOCATED BS500G AT LEVEL STR26L FWD CARGO COMPARTMENT DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM: 53-00-53 TOOK MEASURE OF CRACK IS: 1.200 INCH TOOL USED: ELECTRONIC CALIPER P/N:8647A42 S/N:A22355295 DUE DATE:07-SEP-24 IAW B737-800 SRM:51-40-02 AND DWG:143A7502 SHEET 108 REV-;[02] CORRECTED STEP 1. REPLACED ANGLE-CLIP LOCATED BS500G AT LEVEL STR26L FWD CARGO COMPARTMENT DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM: 53-00-53. ANGLE-CLIP MUST BE REPLACED TOOK MEASURE OF CRACK IS: 1.200 INCH TOOL USED: ELECTRONIC CALIPER P/N:8647A42 S/N:A22355295 DUE DATE:07-SEP-24 IAW B737-800 SRM:51-40-02 AND DWG:143A7502 SHEET 108 REV-;[03] REPLACED ANGLE-CLIP LOCATED BS500G AT LEVEL STR26L FWD CARGO COMPARTMENT DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM: 53-00-53. ANGLE-CLIP MUST BE REPLACED TOOK MEASURE OF CRACK IS: 1.200 INCH TOOL USED: ELECTRONIC CALIPER P/N:8647A42 S/N:A22355295 DUE DATE:07-SEP-24 IAW B737-800 SRM:51-40-02 AND DWG:143A7502 SHEET 108 REV-
